# SDR QXEA2025111799344

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 19,635 hours, 13,821 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AUTOPILOT FAILED ON SHORT FINAL WITH AUTOLAND SETUP ON APPROACH. RESULTING IN MISSED APPROACH. LANDING UNEVENTFUL. REMOVED FROM SERVICE. NO FAULTS ON EICAS. INTEROGATED CMC FOUND FAULT CODE 27030348FCS IN HISTORY VIEW. PERFORMED FIM MCN E270027 COMPLETED THROUGH SUB TASK 27-03-00-813-466-A(QX) NO FAULTS TRANSITORY CONDITION OF FLIGHT CTRL SYS. NO FURTHER MAINT ACTION REQUIRED. ALL OPS CHECKS PER FIM CHECKED OKAY. PERFORMED AUTOPILOT OPS TEST PER AMM 22-11-001-710-802-A. OPS TEST GOOD NO DEFECTS NOTED. AIRCRAFT REMAINS CAT III. FLIGHT DECK PLACARD READS CAT III, RETURNED TO SERVICE. NO PARTS REPLACED.
